# SDR DALA2020071502593

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 45,962 hours, 23,782 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD - LOSS OF GREEN HYDRAULIC SYSTEM 40 MINUTES OUT OF MIA.  AIRCRAFT REQUIRED ALTERNATE GEAR EXTENSION AND TOW OFF THE RUNWAY.  REPLACED LEAKING NR 1 ENG EDP PRESSURE SWITCH O-RING AND SWITCH.  AIRCRAFT RTS.
